# SDR 2013FA0000505

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: General aviation
- Aircraft: N882FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496248
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: M2750022ML2708
- Condition: Chafed
- Location: Instrumt Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS INSPECTED FOR AVIDEYNE WIRE CHAFING ISSUES MFD WAS REMOVED.  INSPECTION SHOWED DAMAGE TO WIRING DUE TO ROUTING.  DURING TROUBLESHOOTING, SHIELDING WIRING WAS ZIP TIED TOGETHER, BUT ROUTING ALLOWED CONTROL YOKE SPROCKET AND CHAIN TO DAMAGE AND CUT WIRING.  DURING NORMAL INSPECTION, THIS AREA CAN NOT BE INSPECTED.  REQUIRES REMOVAL OF MFD.
